# SDR UALA2013010400053

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,929 hours, 13,715 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORROSION STA 1060 TO 1072 RBL 88 TO RBL 88.  SEAT TRACK REPAIRED FROM STATION 1032 TO 1098 RBL 88 AS PER SRM 53-00-52 REPAIR 3 FIGURE 201.
